How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Neurology
Satisfied Customers: 17848
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Neurology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Dissiness,blurred vision,fainting,ringing ears.

Customer Question

dissiness,blurred vision,fainting,ringing ears.
Submitted: 1 year ago.
Category: Neurology
Customer: replied 1 year ago.
any idea what up? thanks.
Customer: replied 1 year ago.
should i be concerd?
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
It will help if you could provide some further information.
How long has this been bothering you?
Is the dizziness a spinning sensation?
Or is it a sensation of lightheadedness?
Are you able to check you blood pressure at home?
Are you taking any chronic medicines?
Expert:  Dr. D. Love replied 1 year ago.
I had asked for some further information and have not heard back.
Whether this is something over which you should be concerned would depend upon several factors. There are many different conditions that can cause these symptoms.
It is possible that this could be a simple viral infection, if the symptoms are of short duration. If so, the symptoms may improve with drinking a good amount of fluids to improve hydration. If the dizziness is a spinning sensation, then it also will frequently help to take an over the counter medicine to suppress the inner ear, such as meclizine or dimenhydrinate.
But it is also possible that this could be due to systemic issues, such as diabetes or low blood pressure, particularly if the symptoms are of longer duration. There also are some chronic conditions that can affect hydration status.
These symptoms also can occur as side effects to certain drugs, which is why I asked whether you were taking any chronic medicines.
If the symptoms are of longer duration, then it certainly would be sufficiently concerning that you should see your doctor for a proper evaluation. If the symptoms are of shorter duration, then it would be fine to first try the above interventions.
If I can provide any further information, please let me know.